# SDR UPS97825156

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND CORROSION ON FINGER DOUBLER AT FS 400, LONGERON 31 LT.  REMOVED CORRODED SECTION OF FINGER DOUBLER, FABRICATED, DRILLED, TREATED, PRIMED AND INSTALLED NEW SECTION OF FINGER DOUBLER FS 355, 450 IAW DC8 SRM 51-1-8, 51-1-21, 51-1-20D, 53-1-0.
